# SDR AU970274

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310N
- Engine: Cont IO470V
- Propeller: Mcauly D3AF32C80
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649168CEA3
- Condition: Worn
- Location: Recip  Eng Bore
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER (PNO 649168CEA3) BORES WORN BEYOND LIMITS - CYLINDERS ARE CERMICHROME TYPE
